# SDR CALA2016020395070

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 47,824 hours, 19,941 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWN LOCKED DISPLAYED ON UPPER ECAM SCREEN.  MANUAL EXT GOOD REPLACED PRIORITY VLV OF GREEN HYD SYS IAW AMM 29-11-33-400-001-A.  CYCLED GEAR SWING 3 TIMES IAW AMM 32-31-00-720-002A 14 SEC TO CLOSE 18 SEC TO OPEN.  OPERATIONS NORMAL.
